Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2011 (2011), Article ID 579871, 7 pages
http://dx.doi.org/10.1155/2011/579871
Research Article

Hybrid Feedback Stabilization of Fuzzy Nonlinear Systems

1College of Science, Henan University of Technology, Zhengzhou 450001, China
2Department of Mathematics, Zhengzhou University, Zhengzhou 450001, China

Received 24 September 2010; Accepted 8 January 2011

Academic Editor: G. Yin

Copyright © 2011 Yingqi Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yingqi Zhang, Caixia Liu, and Xiaowu Mu, “Hybrid Feedback Stabilization of Fuzzy Nonlinear Systems,” Journal of Control Science and Engineering, vol. 2011, Article ID 579871, 7 pages, 2011. doi:10.1155/2011/579871